American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(10.21) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 12 of 12 found      Go to page: 1

[1] Michael H. Hall. On the topological classification of the floors of certain Hilbert fundamental domains . Proc. Amer. Math. Soc. 28 (1971) 67-70. MR 0271029.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Harvey Cohn. Some computer-assisted topological models of Hilbert fundamental domains . Math. Comp. 23 (1969) 475-487. MR 0246820.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Harvey Cohn. A numerical study of topological features of certain Hilbert fundamental domains . Math. Comp. 21 (1967) 76-86. MR 0222029.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Morris Newman. Classification of normal subgroups of the modular group . Trans. Amer. Math. Soc. 126 (1967) 267-277. MR 0204375.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] A. O. L. Atkin and J. N. O’Brien. Some properties of $p(n)$ and $c(n)$ modulo powers of $13$ . Trans. Amer. Math. Soc. 126 (1967) 442-459. MR 0214540.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Robert J. Sibner. Hyperbolic generators for Fuchsian groups . Proc. Amer. Math. Soc. 17 (1966) 963-968. MR 0199386.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] L. Greenberg. Note on normal subgroups of the modular group . Proc. Amer. Math. Soc. 17 (1966) 1195-1198. MR 0199274.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Morris Newman. Normal subgroups of the modular group which are not congruence subgroups . Proc. Amer. Math. Soc. 16 (1965) 831-832. MR 0181618.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Hermann V. Waldinger. On the subgroups of the Picard group . Proc. Amer. Math. Soc. 16 (1965) 1373-1378. MR 0190234.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Peter Stanek. Concerning a theorem of L. K. Hua and I. Reiner . Proc. Amer. Math. Soc. 14 (1963) 751-753. MR 0153748.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Morris Newman. A note on modular groups . Proc. Amer. Math. Soc. 14 (1963) 124-125. MR 0142662.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Marvin Isadore Knopp. A note on subgroups of the modular group . Proc. Amer. Math. Soc. 14 (1963) 95-97. MR 0142661.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 12 of 12 found      Go to page: 1